2019
Том 71
№ 7

All Issues

Gorgula V. I.

Articles: 3
Article (English)

Generalized Elastic Line Deformed on a Nonnull Surface by an External Field in the 3-Dimensional Semi-Euclidean Space $\mathbb{E}_1^3$

Gorgula V. I., Gürbüz N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 3. - pp. 333–340

We deduce intrinsic equations for a generalized elastic line deformed on the nonnull surface by an external field in the semi-Euclidean space $\mathbb{E}_1^3$ and give some applications.

Article (Ukrainian)

A special polynomial basis of a space of analytic functions

Gorgula V. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 39-42

Article (Ukrainian)

Conditions for a system of analytic functions to form a basis

Gorgula V. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 820—823